# SDR WX0A2022080574182

- Difficulty date: August 5, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N285NV
- Make and model: Airbus A320-214
- Aircraft serial: 5067
- Aircraft time: 33,671 hours, 22,730 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 876096
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CA REPORTS AFT EMERGENCY LIGHTS STAY ON W/ SWITCH IN ARMED POSITION. / ACCOMPLISHED EPSU BITE TEST IAW AMM 33-51-00-710-001, TEST FAULTED SWITCH 4 WL, R + R SWITCH 4WL IAW ESPM 20-30-00, OPS CHECK FAILED FAULTED 11WL BAT AND 13WL BAT. R + R EPSU BATTERIES 11WL + 13WL IAW AMM 33-51-38. OPS CHECK SATISFACTORY. ACCOMPLISHED EPSU BITE CHECK IAW AMM 33-51-00-710-001 W/ NO FAULTS."
